MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE COMMAND¿; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE COMMAND¿; WIRE, GUIDE, CATHETER
Model Number 1013731
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in an unknown vessel.During the use of a 10cm ht command 18 guidewire (gw) the coil was noted to shear off [separate] inside the anatomy.It was also noted that a 5f and 6fr sheath were used during the procedure.The separated coil was ultimately removed; however, the method of removal was not specified.There were no adverse patent effects nor clinically significant delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the production records and the corrective and preventive actions (capa) database was performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed no indication of a lot specific issue.The investigation was unable to determine a conclusive cause for the reported material separation; however, the subsequent treatment appears to be related to the operational context of the procedure.It was reported that the guide wire¿s coils sheared off during use.Factors that may contribute to coil separation include, but are not limited to, material properties, equipment setup, inadvertent handling damage, device placement technique, guiding catheter support, anatomical conditions/patient anatomical morphology, inner diameter of guide wire lumen of delivery/supporting device, outer diameter of the guide wire, condition of the guide wire, condition of the delivery/supporting device, and coagulation of blood or procedural contaminates.In this case, based on the information provided, it is unknown what may have contributed to the reported separation.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
HI-TORQUE COMMAND¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21866052
Report Number2024168-2025-04035
Device Sequence Number20013846
Product Code DQX
UDI-Device Identifier08717648212130
UDI-Public(01)08717648212130(11)240301(17)260228(10)4030161
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172073
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number1013731
Device Catalogue Number1013731
Device Lot Number4030161
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Initial Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale